# SDR SWAA2021050361283

- Difficulty date: April 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 500d Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON TOP OF SEAT TRACK CROWN BS 500D + 14; RBL 25; WL 208 / REMOVED SEAT TRACK BS 480 - BS 520 RBL 25 WL 208 AND INSTALLED NEW SEAT TRACK I.A.W BOEING DWG 143A5300 AND SRM 51-40-02-0G-0.
